# SDR FDEA201604141217

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3131
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING LIGHTNING STRIKE.  REPAIR FUSELAGE SKIN STATION 1343, ABOVE STRINGER 9L, FOUND OUT OF LIMITS IAW SRM REQUIRES REPAIR.  ACCOMPLISHED EA F-5330-TO324418.  LIGHTNING STRIKE REPAIR AT STATION 1343 & BETWEEN STRINGER 8L & 9L, CAT B MAJOR REPAIR.
